MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION BAXTER CLEAR LINK SYSTEM: Y-TYPE BLOOD/SOLUTION SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION BAXTER CLEAR LINK SYSTEM: Y-TYPE BLOOD/SOLUTION SET; SET, BLOOD TRANSFUSION
Model Number 4C8723
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Anesthesia providers reported 5-6 defective pressure pumps from the same lot number.During the induction of anesthesia with propofol, the sets leaked and sprayed lactated ringers solution out of the pressure pump component, where the center plastic section of the pump meets the end piece of the pump.The y-type iv set had to be switched out for another set.Briefly disrupted critical care process, and sprayed ringers solution on provider and patient.No known harm to patient or staff.Fda safety report id# (b)(4).

Brand Name
BAXTER CLEAR LINK SYSTEM: Y-TYPE BLOOD/SOLUTION SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL 60015
MDR Report Key11472738
Report NumberMW5099964
Device Sequence Number4101774
Product Code BRZ
UDI-Device Identifier00085412049076
UDI-Public(01)00085412049076
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4C8723
Device Catalogue Number4C8723
Device Lot NumberR20J19071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1